List of Articles Published in 1932

B.1932.24.9 Concerning Two Square Root Methods
Raymond Garver, Vol. 24, No. 1, - 1932
B.1932.24.8 Note on the Type of Expanding Universe Recently Proposed by Einstein and De Sitter
N.K. Chatterjee, Vol. 24, No. 1, - 1932
B.1932.24.7 On the Summation of Infinite Series of Legendre's Functions
Durgaprasad Banerjee, Vol. 24, No. 1, - 1932
B.1932.24.6 Growth and Development of Permutations and Combinations in India
Gurugovinda Chakravarti, Vol. 24, No. 1, - 1932
B.1932.24.5 On Lame's Functions with Complex Parameters
J.L. Sharma, Vol. 24, No. 1, - 1932
B.1932.24.4 On Some Infinite Series of Legendre's Functions
N.G. Sharde, Vol. 24, No. 1, - 1932
B.1932.24.3 On an Infinite System of Non-linear Integral Equations
M. Raziuddin Siddiqi, Vol. 24, No. 1, - 1932
B.1932.24.2 Elder Aryabhata's Rule for the Solution of Indeterminate Equations of the First Degree
Bibhutibhusan Datta, Vol. 24, No. 1, - 1932
B.1932.24.18 Testimony of Early Arab Writers on the Origin of Our Numerals
Bibhutibhusan Datta, Vol. 24, No. 1, - 1932
B.1932.24.17 On the Line of Striction of a Quadric
K.K. Mitra, Vol. 24, No. 1, - 1932
B.1932.24.16 On the Non-Orthogonality of Legendre's Functions
S.C. Dhar & N.G. Shabde, Vol. 24, No. 1, - 1932
B.1932.24.15 Definite Integrals Involving Self Reciprocal Functions
Brij Mohan Mehrotra, Vol. 24, No. 1, - 1932
B.1932.24.14 On Expansions in Lame's Functions and their Applications to the Evaluation of Certain Definite Integrals
J.L. Sharma, Vol. 24, No. 1, - 1932
B.1932.24.13 Direct Proof of Young's Theorem for the Convergence of the Conjugate Series of a Fourier Series
B.N. Prasad, Vol. 24, No. 1, - 1932
B.1932.24.12 On the Proof of a Result given by Ramanujan About the Complex Multiplication of Elliptic Functions
S.C. Mitra, Vol. 24, No. 1, - 1932
B.1932.24.11 On Some Results Involving the k-Functions, A Particular Case of the Confluent Hypergeometric Function
N.G. Shabde, Vol. 24, No. 1, - 1932
B.1932.24.10 Remarks on a Paper of Boris Kaufmann Relatin gto Parameter Curves
Avadhesh Narayan Singh, Vol. 24, No. 1, - 1932
B.1932.24.1 Hindu Luni-Solar Astronomy
P.C. Sengupta, Vol. 24, No. 1, - 1932